Studies in Applied Mathematics

Cover image for Vol. 139 Issue 2

Edited By: Jianke Yang

Impact Factor: 2.015

ISI Journal Citation Reports © Ranking: 2016: 24/255 (Mathematics Applied)

Online ISSN: 1467-9590

  • Thumbnail of cover image for Vol. 129 Issue 4

    November 2012

    Volume 129, Issue 4, Page 347-436

  • Thumbnail of cover image for Vol. 129 Issue 3

    October 2012

    Volume 129, Issue 3, Page 249-345

  • Thumbnail of cover image for Vol. 129 Issue 2

    August 2012

    Volume 129, Issue 2, Page 133-248

  • Thumbnail of cover image for Vol. 129 Issue 1

    July 2012

    Volume 129, Issue 1, Page 1-131

  • Thumbnail of cover image for Vol. 128 Issue 4

    May 2012

    Volume 128, Issue 4, Page 337-432

  • Thumbnail of cover image for Vol. 128 Issue 3

    April 2012

    Volume 128, Issue 3, Page 225-336

  • Thumbnail of cover image for Vol. 128 Issue 2

    February 2012

    Volume 128, Issue 2, Page 107-223

  • Thumbnail of cover image for Vol. 128 Issue 1

    January 2012

    Volume 128, Issue 1, Page 1-105

SEARCH

SEARCH BY CITATION